Bertrand curves of AW(k)-type in three dimensional Lie groups

Sezai Kiziltuğ, Sezer Çakal

Abstract


In this paper, we consider curves of AW(k)-type (1 ≤ k ≤ 3) in Three Dimensional Lie Groups. We give harmonic curvature conditions of AW(k)-type curves. Furthermore, we investigate that under what conditions AW(k)-type curves are helix. Besides, considering AW(k)-type curves, we investigate Bertrand curves and we show that there are Bertrand curves of AW(2), AW(3) and weak AW(2)−types.

Full Text: PDF

How to Cite this Article:

Sezai Kiziltuğ, Sezer Çakal, Bertrand curves of AW(k)-type in three dimensional Lie groups, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 806-820

Copyright © 2017 Sezai Kiziltuğ, Sezer Çakal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS